DETERMINISTIC ADAPTIVE-CONTROL BASED ON LAGUERRE SERIES REPRESENTATION

TitleDETERMINISTIC ADAPTIVE-CONTROL BASED ON LAGUERRE SERIES REPRESENTATION
Publication TypeJournal Article
Year of Publication1988
AuthorsZERVOS, C. C., and G. A. Dumont
JournalInternational Journal of Control
Volume48
Pagination2333-2359
Date PublishedDEC
Type of ArticleArticle
ISSN0020-7179

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2020 The University of British Columbia